Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KL+12b]  Effective metastability for Halpern iterates in CAT(0) space.

KohLeu:12 (Article)
Author(s)Kohlenbach, Ulrich and Leustean, Laurentiu
Title« Effective metastability for Halpern iterates in CAT(0) space. »
JournalAdvances in Mathematics
Volume231
Page(s)2526--2556
Year2012

BibTeX code
@article{KohLeu:12,
  volume = 231,
  author = {Kohlenbach, Ulrich and Leustean, Laurentiu},
  title = {Effective metastability for {H}alpern iterates in {CAT(0)} space.},
  journal = {Advances in Mathematics},
  pages = {2526--2556},
  year = 2012,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!